# SDR P5CA9600139

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Sleeve
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE EXHAUST SLEEVE INNER T/E SKIN BENT AT 8 O'CLOCK POSITION.  STRAIGHTENED AS NEEDED IAW SRM 54-10-02.
